# SDR DALA2017052504277

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 765-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR SUPPORT BS 765 - 800 HAS CORROSION.  REMOVED CORROSION  IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-0053, FIG 101.  REMOVED &  REPLACED THE FLOOR SUPPORT  IAW DWG 143N5320, REV G, &  SRM 51-40-02.
